Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 47, NWS State College, PA

June 3, 2020Lycoming County, Sullivan County, Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 5:14 PM EDT for Lycoming County, Sullivan County, Tioga County, Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 5:14 PM EDT (21:14 UTC)
Expired
Jun 3, 2020, 6:15 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lycoming County, PA, Sullivan County, PA, Tioga County, PA

The radar

The Binghamton radar (KBGM), 93 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:15 PM EDTTSTM WND DMG2 Nne Ogdensburg, PATREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:52 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -277 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-277 m²/s²
0-3 km storm-relative helicity
-126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

725 
WUUS51 KCTP 032114
SVRCTP
PAC081-113-117-032215-
/O.NEW.KCTP.SV.W.0047.200603T2114Z-200603T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
514 PM EDT Wed Jun 3 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lycoming County in north central Pennsylvania...
  Northern Sullivan County in north central Pennsylvania...
  Southeastern Tioga County in north central Pennsylvania...

* Until 615 PM EDT.

* At 514 PM EDT, a severe thunderstorm was located over Ogdensburg,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Ogdensburg, Lincoln Falls, Shunk, Dushore and Forksville. 

This includes the following COVID-19 Test Sites... 
Guthrie Clinic Dushore.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4164 7688 4160 7688 4159 7684 4154 7623
      4152 7622 4144 7626 4153 7699 4158 7708
      4165 7708
TIME...MOT...LOC 2114Z 276DEG 34KT 4159 7698 

HAIL...1.00IN
WIND...60MPH
 
$$

Lambert
1 follow-up statement
253 
WWUS51 KCTP 032136
SVSCTP

Severe Weather Statement
National Weather Service State College PA
536 PM EDT Wed Jun 3 2020

PAC081-117-032146-
/O.CAN.KCTP.SV.W.0047.000000T0000Z-200603T2215Z/
Lycoming PA-Tioga PA-
536 PM EDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LYCOMING AND
SOUTHEASTERN TIOGA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east 
and out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 4146 7625 4152 7666 4155 7674 4158 7678
      4154 7623 4152 7622
TIME...MOT...LOC 2136Z 276DEG 34KT 4157 7673 

$$

PAC113-032215-
/O.CON.KCTP.SV.W.0047.000000T0000Z-200603T2215Z/
Sullivan PA-
536 PM EDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN SULLIVAN COUNTY...

At 536 PM EDT, a severe thunderstorm was located over Shunk, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Dushore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4146 7625 4152 7666 4155 7674 4158 7678
      4154 7623 4152 7622
TIME...MOT...LOC 2136Z 276DEG 34KT 4157 7673 

HAIL...1.00IN
WIND...60MPH
 
$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 3, 3:40 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service State College PA
340 PM EDT Wed Jun 3 2020

.SYNOPSIS...
Additional showers and thunderstorms will be quickly forming
late this afternoon into this evening across the northern half
of the state and will drift into southern PA early this evening
as a frontal boundary pushes through the state. It will remain
unsettled Thursday into Friday, and possibly right into the
weekend. High pressure and dry air take hold Sunday and lasts
into Tuesday.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
The nose of MU capes exceeding 2000 J/KG is nosing into the NW
mtns attm and the airmass is recovering quickly after this
morning's widespread showers and strong to svr tsra.

Showers and scattered strong TSRA were firing rapidly within
this region of increasing instability. 0-1km were EHI's were
between 1-2 M2/S2 across much of our central and western zones,
with 0-1km bulk shear between 20-25 KTS. LCL heights were also
only 750-1000M over roughly the NW half of the CWA.

The blossoming area of convection will sink right through the
current SPC Day 1 Slight Risk area for svr and strengthen over
the next several hours. By 00Z Thu, the broken line of strong
to SVR convection will be across the southern 1-2 layers of PA
counties, and sink south of the Mason/Dixon line around dark.

Temps have rebounded into the low-mid 80s across all but the
northern tier with sfc dewpoints mainly in the mid to upper
60s.

Westerly winds will continue to gust into the teens and 20s
over the SW/SC ahead of the expanding area of TSRA fueling SR
inflow.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM THURSDAY/...
Storms should still be going early this evening in the southern
third of the area. Clearing will spread south across the region
late tonight, but may self-destruct and turn to some fog.

Low clouds are also possible where the wind is an upslope
(Alleghenies). Storms/showers will diminish for everyone but
they could hang on until around or shortly after midnight across
the Laurels. Sticky air will keep the temps from falling out of
the mid 60s for about half of the area, though some clearing
will allow the nrn mtns to dip into the 50s.

The old boundary will likely be along the srn border Thurs
morning, the sfc wind will be light and SWrly. Upper flow
flattens to a W-E direction, and lingering moisture and daytime
heat will lead to showers and storms in the aftn. The shear will
be lacking, but CAPEs could reach 1000 or better across the
south. So, a few of the storms could go severe, but most likely,
without the shear, many will be sub-severe. SPC MRGL risk is
enough to keep a close eye on them. Maxes Thurs will be just as
warm across the north than the south, thanks to more sun up
north. The coolest place will be the Laurels where clouds and a
higher chc of showers exist.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The old front will stall near the PA-MD border on Thu, keeping
a chance of rain showers and maybe a few PM tstms through Fri.
Generally a quarter to half an inch of rain is expected across
the southern counties Thu-Fri, with locally higher amounts in
storms. Lesser amounts north.

The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A second round of scattered showers and t-storms will develop
across parts of the airspace late this afternoon through early
tonight. Outside of t-storms, expect mainly VFR conditions to
prevail during the 03/012Z TAF period. Some patchy fog is
possible in the northern tier late tonight into early Thursday.

Outlook...

Thu...Showers/t-storms likely especially srn 1/2.

Fri-Sat...Chance of showers/t-storms.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/Lambert
NEAR TERM...Lambert
SHORT TERM...Dangelo/Lambert
LONG TERM...Gartner/Colbert
AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 4:24 PM EDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
424 PM EDT Wed Jun 3 2020

PAZ011-012-018-019-041-045-046-049>053-058-042030-
Cameron-Northern Clinton-Northern Centre-Southern Centre-
Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Schuylkill-
424 PM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-017-037-042-042030-
Warren-McKean-Potter-Elk-Clearfield-Tioga-Sullivan-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033>035-042030-
Somerset-Bedford-Fulton-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Isolated severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024>026-036-042030-
Cambria-Blair-Huntingdon-Franklin-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Isolated severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible late today
and this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ027-028-056-057-059-063>066-042030-
Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
424 PM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jun 3, 4:01 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service State College PA
401 PM EDT Wed Jun 3 2020

PAZ019-045-049-032045-
Southern Clinton PA-Union PA-Southern Centre PA-
401 PM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE...UNION...AND
CLINTON COUNTIES UNTIL 445 PM EDT...

At 401 PM EDT, Doppler radar indicated a strong thunderstorm over
Mackeyville, moving southeast at 40 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Rebersburg around 410 PM EDT.
  Carroll and Woodward around 420 PM EDT.
  Laurelton Center, R.B. Winter State Park and Weikert around 425 PM
  EDT.
  Sand Bridge State Park around 430 PM EDT.
  Mifflinburg and Forest Hill around 435 PM EDT.
  Penns Creek and Vicksburg around 440 PM EDT.

Other locations impacted by this storm include Loganton, New Berlin,
Hartleton, McCall Dam State Park and Lock Haven University.

This includes the following COVID-19 Test Sites...
UPMC Susquehanna Lock Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4089 7685 4089 7694 4087 7700 4086 7702
      4087 7706 4083 7727 4104 7761 4113 7752
      4117 7745 4090 7684
TIME...MOT...LOC 2001Z 305DEG 35KT 4107 7747

Jurewicz
Local storm report, Jun 3, 4:34 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     3 SSE DRIFTWOOD         41.30N 78.10W
06/03/2020                   CAMERON            PA   911 CALL CENTER

            TREES DOWN ACROSS WYKOFF RUN RD.

&&

ART
Local storm report, Jun 3, 4:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     1 ENE PENNS CREEK       40.86N 77.05W
06/03/2020                   SNYDER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON ROUTE 104.

&&

SDT
Local storm report, Jun 3, 4:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 ESE PENNS CREEK       40.85N 77.03W
06/03/2020                   SNYDER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON SCHOLL RD.

&&

SDT
Special weather statement, Jun 3, 5:00 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
500 PM EDT Wed Jun 3 2020

PAZ037-041-042-032200-
Sullivan PA-Northern Lycoming PA-Tioga PA-
500 PM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING...SULLIVAN...
AND TIOGA COUNTIES UNTIL 600 PM EDT...

At 500 PM EDT, Doppler radar indicated a strong thunderstorm near
Arnot, moving east southeast at 40 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Blossburg around 505 PM EDT.
  Ogdensburg around 515 PM EDT.
  Ralston around 520 PM EDT.
  Shunk around 535 PM EDT.
  Lincoln Falls around 540 PM EDT.

Other locations impacted by this storm include Dushore, Laporte,
Eagles Mere, Forksville and Hillsgrove.

This includes the following COVID-19 Test Sites...
Guthrie Clinic Dushore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4169 7689 4160 7687 4155 7637 4133 7650
      4153 7729 4160 7736 4171 7726
TIME...MOT...LOC 2100Z 277DEG 35KT 4162 7716

Lambert
Local storm report, Jun 3, 5:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             TROXELVILLE             40.81N 77.20W
06/03/2020  M1.00 INCH       SNYDER             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN TROXELVILLE.

&&

ART

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:39 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter96 min
Jun 3, 1:28 AM EDTSevere Thunderstorm WarningCTPTioga25 min
Jun 3, 1:49 AM EDTAreal Flood AdvisoryCTPMcKean116 min
Jun 3, 1:58 AM EDTSpecial Weather StatementCTPCameron, Clinton32 min
Jun 3, 2:29 AM EDTAreal Flood AdvisoryCTPCameron, Clinton2 hr
Jun 3, 3:35 AM EDTSpecial Weather StatementCTPJuniata25 min
Jun 3, 4:04 AM EDTSpecial Weather StatementCTPJuniata, Perry41 min
Jun 3, 4:23 AM EDTSpecial Weather StatementCTPTioga37 min
Jun 3, 6:12 AM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 8:05 AM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 9:00 AM EDTSpecial Weather StatementCTPCameron, Elk30 min
Jun 3, 9:36 AM EDTSpecial Weather StatementCTPClearfield39 min
Jun 3, 9:52 AM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon38 min
Jun 3, 10:15 AM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon45 min
Jun 3, 10:17 AM EDTSpecial Weather StatementCTPColumbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more43 min
Jun 3, 10:36 AM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more54 min
Jun 3, 10:50 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill40 min
Jun 3, 11:19 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York56 min
Jun 3, 2:55 PM EDTSpecial Weather StatementCTPCameron35 min
Jun 3, 3:21 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton54 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPClinton37 min
Jun 3, 4:01 PM EDTSpecial Weather StatementCTPUnion44 min
Jun 3, 4:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union64 min
Jun 3, 4:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill, Snyder, Union47 min
Jun 3, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Northumberland, Snyder, Union41 min
Jun 3, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
Jun 3, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Snyder64 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder57 min
Jun 3, 6:12 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon63 min
Jun 3, 6:21 PM EDTSpecial Weather StatementCTPJuniata, Mifflin54 min
Jun 3, 6:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry57 min
Jun 3, 6:58 PM EDTSpecial Weather StatementCTPBedford62 min
Jun 3, 7:27 PM EDTSevere Thunderstorm WarningCTPCumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.